Alert archive / Wisconsin / Flash Flood Warnings in 2022
Flash Flood Warning 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jul 5, 2022, 6:43 PM CDT for Green County, Wisconsin. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2022, 6:43 PM CDT (23:43 UTC)
- Expired
- Jul 6, 2022, 12:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Green County, WI
The radar
The Milwaukee radar (KMKX), 98 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 10:05 PM CDT | HEAVY RAIN 2.84 | 2 Se Monticello, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2164 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
232
WGUS53 KMKX 052343
FFWMKX
WIC045-060315-
/O.NEW.KMKX.FF.W.0004.220705T2343Z-220706T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
643 PM CDT Tue Jul 5 2022
The National Weather Service in Milwaukee/Sullivan has issued a
* Flash Flood Warning for...
Northwestern Green County in south central Wisconsin...
* Until 1015 PM CDT.
* At 643 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. The expected rainfall rate is 1 to 1.5 inches in 1
hour and 30 minutes. Additional rainfall amounts of 1.5 to 2.5
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
New Glarus and Monticello.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4276 8983 4282 8983 4283 8982 4284 8970
4275 8953 4269 8956 4267 8960 4269 8968
4273 8978
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-1.5 INCHES IN 1 HOUR AND 30 MINUTES
$$
ANDERSON3 follow-up statements
860
WGUS73 KMKX 060056
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
756 PM CDT Tue Jul 5 2022
WIC045-060315-
/O.CON.KMKX.FF.W.0004.000000T0000Z-220706T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Green WI-
756 PM CDT Tue Jul 5 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT THIS
EVENING FOR NORTHWESTERN GREEN COUNTY...
At 756 PM CDT, While rain has ended over the warned area, additional
training thunderstorms west of the warned area are expected to bring
additional heavy rain late this evening. Between 2.5 and 3.5 inches
of rain have fallen. Additional rainfall amounts of 1 to 2 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
New Glarus and Monticello.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4276 8983 4282 8983 4283 8982 4284 8970
4275 8953 4269 8956 4267 8960 4269 8968
4273 8978
FLASH FLOOD...RADAR INDICATED
$$
ANDERSON068
WGUS53 KMKX 060126
FFWMKX
WIC045-060515-
/O.EXT.KMKX.FF.W.0004.000000T0000Z-220706T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
826 PM CDT Tue Jul 5 2022
The National Weather Service in Milwaukee/Sullivan has extended the
* Flash Flood Warning for...
Northwestern Green County in south central Wisconsin...
* Until 1215 AM CDT.
* At 826 PM CDT, Additional thunderstorm activity and very heavy
rainfall are expected tonight. Between 2.5 and 3.5 inches of rain
have fallen across the warned area, with an additional 2 to 3
inches of rain possible over the next few hours. Rainfall rate of
1 to 2 inches per hour will be possible with additional
thunderstorm activity. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
New Glarus and Monticello.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 4276 8983 4282 8983 4283 8982 4284 8970
4275 8953 4269 8956 4267 8960 4269 8968
4273 8978
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR AND 30 MINUTES
$$
ANDERSON648
WGUS73 KMKX 060508
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
1208 AM CDT Wed Jul 6 2022
WIC045-060518-
/O.EXP.KMKX.FF.W.0004.000000T0000Z-220706T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Green WI-
1208 AM CDT Wed Jul 6 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 1215 AM CDT EARLY THIS MORNING
FOR NORTHWESTERN GREEN COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4276 8983 4282 8983 4283 8982 4284 8970
4275 8953 4269 8956 4267 8960 4269 8968
4273 8978
$$
STUMPFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:27 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jul 5, 3:27 PM CDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
327 PM CDT Tue Jul 5 2022
.SHORT TERM...
(Issued 327 PM CDT Tue Jul 5 2022)
Tonight through Wednesday night:
Heat indices are reaching their peak across south central and
southwestern Wisconsin with values around 100-105 being observed.
Temperatures will slowly fall this evening with dewpoints
remaining in the 70s across most of the area so it will still feel
sticky.
Starting to see signs of convective initiation along the moisture
and instability axis. This can be seen in the cumulus field
stretching from around Lone Rock southeast into Walworth County.
Along this area and south has the best potential for
thunderstorms. There is plenty of instability with over 4000 J/kg
of CAPE and precipitable water values around 2 inches. There is
enough shear (around 30 knots) for storms to be somewhat organized
and could result in a few severe storms with winds and heavy rain
as the primary concern, but some large hail can't be ruled out.
The other area of storms we are watching are moving through
eastern South Dakota. Expecting them to move a bit more eastward
and move along the instability gradient and follow the corfidi
vectors a bit more. If this does happen this are a of storms would
clip our area, but there is some uncertainty with how strong
they'll be.
The movement of storms could result in training and with an
efficient rainfall producing environment could result in some
locally heavy rainfall and flooding. Make sure to keep up with the
forecast into this evening for the latest information.
Wednesday rain and storms look to move out in the morning
resulting in a dry break for the afternoon. Some uncertainty with
when an area of positive vorticity advection moves in Wednesday
evening. We may stay dry until late Wednesday night if it is
delayed, otherwise showers and storms return.
RAH
&&
.LONG TERM...
(Issued 327 PM CDT Tue Jul 5 2022)
Thursday through Tuesday:
Expect the warm and humid conditions to linger into the end of the
week, with multiple chances for showers and thunderstorms as we
continue to see a number of shortwaves round the upper-level ridge
anchored across the Southeast. With PWATs remaining around 1.5-2
inches across the area through Friday night, heavy rain will remain
a concern with any thunderstorm activity. Of course, this far out
and in this pattern the ensembles and deterministic guidance are
wavering a bit on the timing of any late week thunderstorm activity
and how unstable conditions will be over the area.
For the upcoming weekend, deterministic and ensembles are in good
agreement with the upper-level ridging retrograding across the
southern half of the country, from being anchored over the Southeast
to the Southern Rockies. This will favor the development of
northwest flow and increasing subsidence across the Great Lakes
region as high pressure builds into the region. Towards the end of
the weekend and/or into early next week, the upper-level ridging
that strengthens across the Northern Plains flattens out as a few
stronger shortwaves traverse the upper-level ridge and dig southeast
across the region. This will bring back warmer air into the region
and additional chances for MCS activity.
After we get through early next week, we start to see a blocking
pattern show up across the CONUS as upper-level ridging strengthens
and dominates over the Intermountain West. This will leave the Great
Lakes region under broad northwest flow, with drier, less humid
conditions prevailing.
Anderson
&&
.AVIATION...
(Issued 327 PM CDT Tue Jul 5 2022)
Some pockets of MVFR ceilings in south central Wisconsin otherwise
VFR ceilings between 3-5 kft are present across the area.
Thunderstorms are beginning to pop up south of MSN. Expect more to
develop over the next few hours along and south of a MSN-ENW line.
Still some uncertainty for areas north of that line how much
convection they'll see. A few stronger storms are possible with
winds and heavy rain as the main concern. Some locally heavy
rainfall is possible. Expect reduced visibilities and lower
ceilings in storms.
Watching storms in eastern South Dakota as they could make their
way through here later tonight. Drier conditions then move in for
the day Wednesday before another round of rain and storms moves in
from the west after 00Z Thursday.
RAH
&&
.MARINE...
(Issued 327 PM CDT Tue Jul 5 2022)
Some dense fog in the nearshore waters mainly from Port Washington
and southward. This is expected to linger through the rest of this
afternoon into the early evening. Some pockets of fog are also
possible across the open waters. Multiple chances for showers and
storms tonight into Wednesday morning, and Wednesday night through
Thursday mainly over the southern half of the lake. Winds will
mainly be light and northerly through the week.
RAH
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory...WIZ056-WIZ062-WIZ063-WIZ064-WIZ067-WIZ068-WIZ069-
WIZ070 until 8 PM Tuesday.
LM...Dense Fog Advisory...LMZ644-LMZ645-LMZ646 until 8 PM Tuesday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Jul 5, 5:01 PM CDT, 1 hour 42 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 501 PM CDT Tue Jul 5 2022 WIZ046-047-051-052-056>060-062>072-062215- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 501 PM CDT Tue Jul 5 2022 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Heat index values as high as 105 are possible into this evening, especially along and south of I-94, and west of a line from Jefferson to Elkhorn. A Heat Advisory is in effect until 8 pm. There is a chance for thunderstorms late this afternoon into tonight, some of which may be severe. The best chance for storms will be south of I-94. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday There will be of and on chances for thunderstorms Wednesday through Thursday and again Sunday night into Monday. .SPOTTER INFORMATION STATEMENT... Storm and rainfall reports are requested this evening into the overnight hours. LMZ643>646-062215- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 501 PM CDT Tue Jul 5 2022 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A Dense Fog Advisory remains in effect through this evening, and may need to be extended from Port Washington to Winthrop Harbor if conditions do not improve. There is a chance for thunderstorms tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday There will be a chance for thunderstorms Wednesday through Thursday and again Sunday night into Monday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-062215- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 501 PM CDT Tue Jul 5 2022 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight There is a chance for thunderstorms tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday There will be a chance for thunderstorms Wednesday through Thursday and again Sunday night into Monday. www.weather.gov/mkx
In the hours before
Local storm report, Jul 5, 5:47 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
547 PM CDT TUE JUL 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL ORFORDVILLE 42.63N 89.26W
07/05/2022 E1.00 INCH ROCK WI 911 CALL CENTER
REPORT OF QUARTER SIZE AND SLIGHTLY LARGER
HAIL.
&&
MRCLocal storm report, Jul 5, 5:50 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
550 PM CDT TUE JUL 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 1 NW ORFORDVILLE 42.64N 89.27W
07/05/2022 ROCK WI 911 CALL CENTER
CORN LAYING FLAT IN FIELD DUE TO WIND
DAMAGE.
&&
MRCLocal storm report, Jul 5, 5:55 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
555 PM CDT TUE JUL 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL ORFORDVILLE 42.63N 89.26W
07/05/2022 E1.00 INCH ROCK WI 911 CALL CENTER
CORRECTS TIME OF PREVIOUS HAIL REPORT FROM
ORFORDVILLE. REPORT OF QUARTER SIZE AND
SLIGHTLY LARGER HAIL.
&&
MRCLocal storm report, Jul 5, 5:56 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
556 PM CDT TUE JUL 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL ORFORDVILLE 42.63N 89.26W
07/05/2022 M1.00 INCH ROCK WI PUBLIC
NICKEL TO QUARTER SIZED HAIL.
&&
MRCLocal storm report, Jul 5, 6:00 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
600 PM CDT TUE JUL 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL ORFORDVILLE 42.63N 89.26W
07/05/2022 E1.00 INCH ROCK WI PUBLIC
ESTIMATED AT A LITTLE OVER AN INCH. VIA
CITGO GAS STATION.
&&
HALBACHSpecial weather statement, Jul 5, 6:41 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
641 PM CDT Tue Jul 5 2022
WIZ064-065-060015-
Waukesha WI-Jefferson WI-
641 PM CDT Tue Jul 5 2022
...Strong thunderstorms will impact portions of west central Waukesha
and Jefferson Counties through 715 PM CDT...
At 641 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Mills to near Whitewater. Movement
was northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Watertown, Whitewater, Fort Atkinson, Jefferson, Lake Mills, Johnson
Creek, Dousman, Lake Ripley, Rome, Milford, Hebron, Sullivan,
Pipersville, Helenville, Nws Milwaukee/sullivan and Summit.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Wisconsin.
&&
LAT...LON 4304 8901 4306 8901 4320 8876 4320 8873
4299 8844 4284 8869 4284 8876
TIME...MOT...LOC 2341Z 243DEG 20KT 4303 8890 4290 8876
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PATTERSONThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:43 PM CDT | Special Weather Statement | MKX | Waukesha | 47 min |
| Jul 4, 7:48 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 42 min |
| Jul 4, 7:58 PM CDT | Severe Thunderstorm Warning | MKX | Green | 47 min |
| Jul 4, 8:08 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 52 min |
| Jul 4, 8:27 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 63 min |
| Jul 4, 8:44 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 46 min |
| Jul 4, 8:50 PM CDT | Special Weather Statement | MKX | Kenosha, Racine | 55 min |
| Jul 4, 8:55 PM CDT | Areal Flood Advisory | MKX | Dane, Green, Iowa, Lafayette, Rock | 2 hr |
| Jul 4, 9:01 PM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 94 min |
| Jul 4, 9:11 PM CDT | Special Weather Statement | MKX | Walworth | 49 min |
| Jul 4, 9:11 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 49 min |
| Jul 4, 9:17 PM CDT | Special Marine Warning | MKX | 88 min | |
| Jul 4, 9:17 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 43 min |
| Jul 4, 9:19 PM CDT | Severe Thunderstorm Warning | MKX | Green | 56 min |
| Jul 4, 9:35 PM CDT | Severe Thunderstorm Warning | MKX | Green | 25 min |
| Jul 4, 9:38 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 52 min |
| Jul 4, 10:10 PM CDT | Severe Thunderstorm Warning | MKX | Green | 50 min |
| Jul 4, 10:35 PM CDT | Areal Flood Advisory | MKX | Green | 50 min |
| Jul 4, 10:54 PM CDT | Special Weather Statement | MKX | Kenosha | 51 min |
| Jul 5, 11:08 AM CDT | Marine Dense Fog Advisory | MKX | 8 hr | |
| Jul 5, 4:53 PM CDT | Special Weather Statement | MKX | Green | 37 min |
| Jul 5, 4:55 PM CDT | Special Weather Statement | MKX | Rock | 35 min |
| Jul 5, 5:20 PM CDT | Areal Flood Advisory | MKX | Green, Rock | 3 hr |
| Jul 5, 5:22 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 38 min |
| Jul 5, 5:33 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 42 min |
| Jul 5, 6:05 PM CDT | Flash Flood Warning | MKX | Rock | 5 hr |
| Jul 5, 6:12 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 32 min |
| Jul 5, 6:17 PM CDT | Areal Flood Advisory | MKX | Green | 3 hr |
| Jul 5, 6:41 PM CDT | Special Weather Statement | MKX | Jefferson | 34 min |
Nearby
Flash Flood Warnings in Wisconsin, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.